Nobody told me when I went on antidepressants that my brain might asplode.
July 12, 2008 11:51 AM Subscribe
I am getting Brain Zaps
from my SNRI (effexor at 150mg) meds and am headachey and I want to get off the meds. Help me figure out how best to proceed...
posted by GleepGlop to health & fitness (21 answers total) 3 users marked this as a favorite
I am taking this stuff for OCD and anxiety. The anxiety was kind of an isolated episode but the OCD with emphasis on obsessive and not so much compulsive is shall we say more permanent.
I am working on CBT and mindfulness as an alternative to medication but I haven't gotten very far. Meanwhile these brain zaps are making a medication which I questioned whether it was even doing anything for me not worth being on.
I think weaning myself will be tricky and as these brain zaps aren't even well understood by the medical community any personal experiences would be helpful.
My doctor is great, but of course I want to compile my own information to supplement her guidance.